# SDR SWIA200921723

- Difficulty date: May 28, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 19,979 hours, 17,520 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE MESSAGE DISPLAYED.  (FLT 6382)  OPERATIONAL CHECK NORMAL.
